does risperdal cause incontinence?

Jackie - posted on 06/11/2012 ( 2 moms have responded )

2

0

0

My 15 year old son who was potty trained started taking risperdal and now is incontinence. Had anybody else had to deal with this side effect? thank you

To interact with other moms or post a question, please confirm your account by checking your email or get a new confirmation email.

2 Comments

View replies by

Yannetta - posted on 06/24/2012

1

0

0

Yes but it is short lived. My child was also pottytrained and started this medication. He had some accidents for a while but got much better as time went on and now is back to no accidents! For me it was a small price to pay for the improvement I saw from the medication. Also went through a period of being hungry all the time. That improved also!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms